Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from moderate depression, general feeling on unhappiness, lack of appetite. Cure?

Hi, i am 17 years old and at college. I am usually a happy person however am feeling very depressed. I took an online test where i found out i was moderatley depressed. I cannot enjoy anything and have got 3 sores in my mouth ehich are painful and cannot eat properly. I am getting enough sleep but generally not feeling happy. Wjat can i do?
Asked On : Sun, 14 Oct 2012
Answers:  3 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

Feeling low, lack of energy, easy fatiguability, lack of interest or initiative, poor concentration, negative thoughts, poor sleep and appetite, etc. are all typical symptoms of depression. Please consult a psychiatrist for a detailed evaluation and further treatment. Treatment can be in the form of anti-depressant medication or psychotherapy. With proper treatment you will be able to come out of this situation. So, please don't hesitate to seek help immediately.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sun, 14 Oct 2012
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response

welcome to the public forum of healthcare magic

Features of depression are-

Sadness of mood, Loss of interest in pleasurable activities, irritability, decreased sleep and appetite, fatigue, decreased concentration etc

You have depressive features for which visit to a psychiatrist is required.......

Treatment- Drugs, Cognitive Behaviour therapy and other psychotherapy

I am sure you will be absolutely alright after proper treatment

Good Luck

Answered: Sun, 14 Oct 2012
I find this answer helpful
Dentist Dr. Udaykumar Bondre's  Response
Hello & welcome,
You are 17 yrs old only, and changes in mood or ups & downs in your age is a normal phenomenon. Also you have also accepted here that you are usually a happy person which is very nice part.
Basically you need to discuss the problem with any responsible person or elder person in your home instead of directly approaching any specialist as this so called depression is a very common problem.
Statistical study shows each and every person, goes through the stage of depression atleast once in life time. So, don't directly make drugs as your first choice for depression.
Instead, you can visit any clinical hypnotherapist for the same problem & yes depression can be thrown in dustbin with the proper sessions conducted by certified clinical hypnotherapist.
Join any self hypnotism courses, discuss all the day activities with your parents or elder ones before going to sleep every day.
Make yourself busy with constructive work, always talk to confident & strong people, how they survived difficult situations.
Star reading books on different subjects, make it habit.
And lastly, don't over react to any situation or acts by people.. because they are powerless without your reaction.

All the best. Take care.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor